A week back, I woke up with a painful rash on my forehead after visiting the ER for swollen lymph nodes on my neck the previous day. I am taking HUMIRA pen injections and never had such rashes before. I have not gotten a lab test yet.
Welcome to icliniq.com.
I read your query and can understand your concern.
1) I think you have herpes zoster infection due to the reactivation of varicella-zoster virus (chickenpox virus) in the body, which is one of the side effects of HUMIRA pen (Adalimumab).
2) It usually presents as vesicles on one side of the body with pain and burning due to nerve involvement.
3) I suggest you take the antiviral medicine, tablet Valacyclovir 1 gm three times a day, along with tablet Paracetamol 500 mg for the pain. Sometimes, the pain persists after the lesion is healed; early initiation of antiviral therapy may reduce that.
Also, I do not know for what condition you are taking HUMIRA pens. After consulting with your physician, withhold it for five to seven days.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
It is a viral reactivation ... Read fullWhy is there excessive heat in my body with burning sensation in foot?
.. in the feet may be because of nerve damage, also called neuropathy. In most people with neuropathy, the leg nerves get damaged first. Damaged nerve fibers are more likely to be overactive and misfire, thereby sending the pain signal to the brain e... Read fullBipolar Disorder - Causes, Symptoms, Types, and Treatment
.. common mental illness that includes unusual emotionally low (depression) or high (mania, hypomania) behavior. Learn about its causes, symptoms, types, risk factors, and treatment .. ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now